# SDR SWAA2025032608818

- Difficulty date: March 24, 2025
- Submitted: March 26, 2025
- Operation: Air carrier
- Aircraft: N8626B
- Make and model: Boeing 737-8H4
- Aircraft serial: 36894
- Aircraft time: 36,817 hours, 17,694 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Wrong Part
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN ARE POINTING IN THE WRONG DIRECTION<[01] RETURNED OVER-WING EMERGENCY EXIT LIGHT LENSES AT LEFT SIDE TO CORRECT POSITION PER SIP
